I have had problems with not being to handle, Vicodin, Codeine, Percoset, Darvocet etc. I am getting the patch today as they said maybe this would handle better since its going through blood stream. I am scared because every time I have had narcotics I am vomiting and feel like dying.
The same thing used to happen to me. The best way to help with the nausea from opioids is phenergan (promethazine tabs), which you can only get by script, but if youre doc knows youre getting sick from the patch hell probably give you some. Its not really abusable at all nor a controlled substances, so doctors dont have problems prescribing it usually.
If you cant get promethazine for some reason you could also try to take 1 or 2 benadryl (or any generic antihistamine thats active ingredient is diphenhydramine) about 30-45 minutes before you swallow pills or put the patch on. You can get a bottle of 100 for like less than 10 bucks at any drug store. They work just as well as promethazine for me, but some people get tired from them, so start with one, or even a half.
lastly you could also try dramamine (Dimenhydrinate), which is very very similar to benadryl chemically, but personally i dont think it works as well and it makes me very tired. Its actually made for motion sickness, and you can get it at the drug store as well
hope that helps and good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 1 answer
Posted 27 Jul 2011 • 3 answers
Posted 11 Nov 2012 • 3 answers
Posted 25 Nov 2013 • 2 answers
Posted 1 Feb 2016 • 1 answer